# SDR RAIA960713

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 7003360946
- Condition: Loose
- Location: Nr 1
- Part time: 10,375 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

PAI - FLT 7111 - ADU AND AHRS FAILED.  MAINTENANCE RE-RACKED THE NR 1 AHRS COMPUTER.  (X)
